Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 3454879, 7 pages
http://dx.doi.org/10.1155/2016/3454879
Research Article

Solvability of Conjugate Boundary Value Problems with Integral Boundary Conditions at Resonance

1Department of Mathematics, Shandong University of Science and Technology, Qingdao 266590, China
2State Key Laboratory of Mining Disaster Prevention and Control Co-Founded by Shandong Province and the Ministry of Science and Technology, Shandong University of Science and Technology, Qingdao 266590, China

Received 27 July 2016; Accepted 9 October 2016

Academic Editor: Enrique Llorens-Fuster

Copyright © 2016 Qiao Sun and Yujun Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Qiao Sun, and Yujun Cui, “Existence results for (k, n− k) conjugate boundary-value problems with integral boundary conditions at resonance with dim ker L= 2,” Boundary Value Problems, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Yumei Zou, and Guoping He, “The Existence of Solutions to Integral Boundary Value Problems of Fractional Differential Equations at Resonance,” Journal of Function Spaces, vol. 2017, pp. 1–7, 2017. View at Publisher · View at Google Scholar